JournalscmhVol. 86, No. 3pp. 659–674

Complete constant mean curvature surfaces in homogeneous spaces

  • José M. Espinar

    Universidad de Granada, Spain
  • Harold Rosenberg

    Rio de Janeiro, Brazil
Complete constant mean curvature surfaces in homogeneous spaces cover
Download PDF

Abstract

In this paper we classify complete surfaces of constant mean curvature whose Gaussian curvature does not change sign in a simply connected homogeneous manifold with a 4-dimensional isometry group.

Cite this article

José M. Espinar, Harold Rosenberg, Complete constant mean curvature surfaces in homogeneous spaces. Comment. Math. Helv. 86 (2011), no. 3, pp. 659–674

DOI 10.4171/CMH/237